# SDR FDEA201108233429

- Difficulty date: August 23, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 507978105
- Condition: Cracked
- Location: Emer Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AROUND FASTENER TOP AFT CORNER LT AFT EMERGENCY HATCH, EXTERIOR SKIN.  CUTOUT DAMAGED SKIN AREA, FABRICATED REPAIR DOUBLER & FILLER, & INSTALLED REPAIR IAW SRM 52-00-3, SRM 51-10-2.
